IJPAM: Volume 98, No. 1 (2015)
REFINED QUADRATIC FUNCTIONAL EQUATIONS
Department of Mathematics
Chungnam National University
Daejeon 305-764, REPUBLIC OF KOREA
Abstract. In this paper, we give a general solution of a refined quadratic functional equation and then investigate its generalized Hyers-Ulam stability in quasi-normed spaces and in non-Archimedean normed spaces.
Received: August 28, 2014
AMS Subject Classification: 39B82, 39B62
Key Words and Phrases: quasi-normed spaces, -normed spaces, non-Archimedean normed spaces
Download paper from here.
DOI: 10.12732/ijpam.v98i1.7 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 65 - 79